Applied Mathematical Sciences

Online Edition, Vol. 10, 2016, no. 25-28

Sergei A. Soldatenko
      Sensitivity of unstable eigenmodes to parameters in a linearized geophysical flow model
      Applied Mathematical Sciences, Vol. 10, 2016, no. 25, 1201-1209
      http://dx.doi.org/10.12988/ams.2016.6246

Jong Seo Park
      Common fixed point for discontinuous faintly compatible maps on IFMS
      Applied Mathematical Sciences, Vol. 10, 2016, no. 25, 1211-1217
      http://dx.doi.org/10.12988/ams.2016.6252

Youhua (Frank) Chen, Kwai Sun Leung, Kin Keung Poon, Yiwen Su
      Statistical study of the impact of the basis effect on futures hedging: evidence from China
      Applied Mathematical Sciences, Vol. 10, 2016, no. 25, 1219-1249
      http://dx.doi.org/10.12988/ams.2016.59576

G. Sh. Tsitsiashvili, M. A. Osipova, A. S. Losev, Yu. N. Kharchenko
      Disconnection probability of graph on two dimensional manifold
      Applied Mathematical Sciences, Vol. 10, 2016, no. 26, 1251-1257
      http://dx.doi.org/10.12988/ams.2016.6241

Jong Seo Park
      Common fixed point using weakly compatible and property(E.A.) maps in IFMS
      Applied Mathematical Sciences, Vol. 10, 2016, no. 26, 1259-1268
      http://dx.doi.org/10.12988/ams.2016.6253

Maria E. Cardenas P., Irma Perez C., C. L. V. Perez, Gonzaga Ospina P., Anibal Munoz L.
      A simulation model including vaccination and seasonality for inflenza A-H1N1 virus
      Applied Mathematical Sciences, Vol. 10, 2016, no. 26, 1269-1276
      http://dx.doi.org/10.12988/ams.2016.511694

Gaetana Restuccia, Anna Maria Stanganelli
      On the symmetric algebra of the k-th Veronese square-free ideal
      Applied Mathematical Sciences, Vol. 10, 2016, no. 26, 1277-1284
      http://dx.doi.org/10.12988/ams.2016.6399

Ricardo Garcia-Pelayo
      Pairs of subsets of regular polyhedra with the same distribution of distance
      Applied Mathematical Sciences, Vol. 10, 2016, no. 26, 1285-1297
      http://dx.doi.org/10.12988/ams.2016.6396

Salvatore Vassallo
      Buffon type problems in Archimedean tilings II
      Applied Mathematical Sciences, Vol. 10, 2016, no. 27, 1299-1306
      http://dx.doi.org/10.12988/ams.2016.63100

Lothar Heinrich, Lutz Muche
      Some remarks on second-order characteristics of planar Poisson-Voronoi tessellations
      Applied Mathematical Sciences, Vol. 10, 2016, no. 27, 1307-1320
      http://dx.doi.org/10.12988/ams.2016.63105

Yukinao Isokawa
      Series-parallel circuits and continued fractions
      Applied Mathematical Sciences, Vol. 10, 2016, no. 27, 1321-1331
      http://dx.doi.org/10.12988/ams.2016.63103

Giovanni Leonardi
      A fuzzy model for a railway-planning problem
      Applied Mathematical Sciences, Vol. 10, 2016, no. 27, 1333-1342
      http://dx.doi.org/10.12988/ams.2016.63106

Dare Jayeola, Zuhaimy Ismail
      Effects of correlation on diversification of precious metals and oil
      Applied Mathematical Sciences, Vol. 10, 2016, no. 27, 1343-1352
      http://dx.doi.org/10.12988/ams.2016.6135

Cesar A. Gomez S., Hernan Garzon G.
      Traveling wave solutions for a generalization of the (3+1)-dimensional Kadomtsev-Petviashvili equation with variable coefficients
      Applied Mathematical Sciences, Vol. 10, 2016, no. 28, 1353-1358
      http://dx.doi.org/10.12988/ams.2016.6255

Mujahed Aldhaifallah, David T. Westwick, K. S. Nisar
      Support vector machine identification of a parallel cascade model of human ankle stiffness
      Applied Mathematical Sciences, Vol. 10, 2016, no. 28, 1359-1371
      http://dx.doi.org/10.12988/ams.2016.6123

Maria Letizia Guerra, Luciano Stefanini
      Crisp profile symmetric decomposition of fuzzy numbers
      Applied Mathematical Sciences, Vol. 10, 2016, no. 28, 1373-1389
      http://dx.doi.org/10.12988/ams.2016.59598

Siti Roslindar Yaziz, Noor Azlinna Azizan, Maizah Hura Ahmad, Roslinazairimah Zakaria
      Modelling gold price using ARIMA-TGARCH
      Applied Mathematical Sciences, Vol. 10, 2016, no. 28, 1391-1402
      http://dx.doi.org/10.12988/ams.2016.511716